# SDR SWAA2025030391075

- Difficulty date: January 19, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 40,188 hours, 19,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT TRANSITON PANELS CORRODED AT FASTENER HOLES FROM STA 500C TO 500I <[01]. L/H TRANSITION PANEL FROM STA 500C TO STA 500I EVALUATED ORIG. MAT. THK. = 0.040'; RMV. MAT. = 0.040'; REM. MAT. THK.= 0.00' AND FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2; TOOL I.D T8224L; CAL. DUE DATE: 02/DEC/25. REMOVED; FABRICATED REPAIR PARTS USING BAC1496-444 7075-T6; PO: 1107340.1; APPLIED ALODINE; PRIMER; CIC; INSTALLED NUTPLATES AND INSTALLED TO AIRCRAFT IAW B737-800 SRM 53-00-53-2R-5. & BAC DWG 1496-444.;[02] VERIFIED L/H TRANSITION PANEL FROM STA 500C TO STA 500I EVALUATED ORIG. MAT. THK. = 0.040'; RMV. MAT. = 0.040'; REM. MAT. THK.= 0.00' AND FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2; TOOL I.D T8224L; CAL. DUE DATE: 02/DEC/25. REMOVED; FABRICATED REPAIR PARTS USING BAC1496-444 7075-T6; PO: 1107340.1; APPLIED ALODINE; PRIMER; CIC; INSTALLED NUTPLATES AND INSTALLED TO AIRCRAFT IAW B737-800 SRM 53-00-53-2R-5. & BAC DWG 1496-444.;[03] VERIFIED L/H TRANSITION PANEL FROM STA 500C TO STA 500I EVALUATED ORIG. MAT. THK. = 0.040'; RMV. MAT. = 0.040'; REM. MAT. THK.= 0.00' AND FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2; TOOL I.D T8224L; CAL. DUE DATE: 02/DEC/25. REMOVED; FABRICATED REPAIR PARTS USING BAC1496-444 7075-T6; PO: 1107340.1; APPLIED ALODINE; PRIMER; CIC; INSTALLED NUTPLATES AND INSTALLED TO AIRCRAFT IAW B737-800 SRM 53-00-53-2R-5. & BAC DWG 1496-444.
